MathSciNet Relay Station
MathSciNet bibliographic data
MR2047275 60J80
Yanev, George P.; Yanev, Nickolay M. A critical branching process with stationary-limiting distribution. Stochastic Anal. Appl. 22 (2004), no. 3, 721–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement